Existence and uniqueness of periodic solutions of mixed monotone functional differential equations.
Kang, Shugui, Cheng, Sui Sun (2009)
Abstract and Applied Analysis
Similarity:
Kang, Shugui, Cheng, Sui Sun (2009)
Abstract and Applied Analysis
Similarity:
Abdelouaheb Ardjouni, Ahcène Djoudi (2014)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
We use a modification of Krasnoselskii’s fixed point theorem due to Burton (see [Liapunov functionals, fixed points and stability by Krasnoselskii’s theorem, Nonlinear Stud. 9 (2002), 181–190], Theorem 3) to show that the totally nonlinear neutral differential equation with variable delay has a periodic solution. We invert this equation to construct a fixed point mapping expressed as a sum of two mappings such that one is compact and the other is a large contraction. We show that the...
Xian, Xu, O'Regan, Donal (2006)
Journal of Inequalities and Applications [electronic only]
Similarity:
Asif, Naseer Ahmad, Khan, Rahmat Ali (2009)
Boundary Value Problems [electronic only]
Similarity:
Burton, T.A. (2004)
Electronic Journal of Qualitative Theory of Differential Equations [electronic only]
Similarity:
Wang, Gen-Qiang, Cheng, Sui Sun (2004)
Advances in Difference Equations [electronic only]
Similarity:
Ma, Ya, Yan, Baoqiang (2009)
Electronic Journal of Qualitative Theory of Differential Equations [electronic only]
Similarity:
Benchohra, Mouffak, Djebali, Smail, Moussaoui, Toufik (2006)
Electronic Journal of Qualitative Theory of Differential Equations [electronic only]
Similarity: